Authors: | Todorčević, Stevo |
Title: | Aronszajn trees and partitions |
Journal: | Israel Journal of Mathematics |
Volume: | 52 |
Issue: | 1-2 |
First page: | 53 |
Last page: | 58 |
Issue Date: | 1-Mar-1985 |
Rank: | M21 |
ISSN: | 0021-2172 |
DOI: | 10.1007/BF02776079 |
Abstract: | A kind of k +-Aronszajn tree is used to construct some strong negative partition relations on k +. |
Publisher: | Springer Link |
Show full item record
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.